# SDR CALA2014051991056

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 42,805 hours, 17,604 cycles
- Engine: Iae V2522A5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Worn
- Location: Nr 1 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 PYLON LOWER SPAR HAD A .005 WEAR MARK ON THE PYLON LOWER SPAR FROM CONTACT WITH THE CNA.  THE WEAR WAS BLENDED IAW SRM54-51-12 FIG 103, & AN ANTI-CHAFING PLATE INSTALLED IAW SRM 54-51-12, 5B FIG 202.  REQUIRES INSPECTION IAW SRI 54-5 1-12-2-001-00 PARA 3 A. INITIAL INSPECTION 32700FC OR 40900FH FROM TIME OF REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTION 11900FC OR 14900FH.  MF4012 CREATED TO MONITOR.
